# SDR ZP7A201702200001

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N421SV
- Make and model: Lear 35A
- Aircraft serial: 35660
- Aircraft time: 8,903 hours, 7,787 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Wing Tip
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK NOTICED FROM RIGHT WING TIP. DECISION WAS MADE TO RETURN TO DEPARTURE.
